# SDR UF6A990810

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AW
- Make and model: Bag ATP
- Aircraft serial: 2022
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: J0575J0001005
- Condition: Cracked
- Location: Ws 61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN MX - RIGHT HAND WING TRAILING EDGE IS CRACKED AT STA 61.  MAINTENANCE REPAIRED CRACK.  ALL WORK WAS DONE IAW BAE ATA SRM 57 60 01.  ACFT TT:  16,402.0 HOURS.
